Comptes Rendus
Homological algebra/Differential geometry
Formality theorem for differential graded manifolds
Comptes Rendus. Mathématique, Volume 356 (2018) no. 1, pp. 27-43.

We establish a formality theorem for smooth dg manifolds. More precisely, we prove that, for any finite-dimensional dg manifold (M,Q), there exists an L quasi-isomorphism of dglas from (Tpoly(M),[Q,],[,]) to (Dpoly(M),m+Q,,,) whose first Taylor coefficient (1) is equal to the composition hkr(td(M,Q))12:Tpoly(M)Dpoly(M) of the action of (td(M,Q))12k0(Ωk(M))k on Tpoly(M) (by contraction) with the Hochschild–Kostant–Rosenberg map and (2) preserves the associative algebra structures on the level of cohomology. As an application, we prove the Kontsevich–Shoikhet conjecture: a Kontsevich–Duflo-type theorem holds for all finite-dimensional smooth dg manifolds.

Nous prouvons un théorème de formalité pour les variétés lisses différentielles graduées. Plus précisément, nous prouvons qu'il existe, pour toute variété différentielle graduée (M,Q), un quasi-isomorphisme L de l'algèbre de Lie différentielle graduée (Tpoly(M),[Q,],[,]) dans l'algèbre de Lie différentielle graduée (Dpoly(M),m+Q,,,), dont le premier coefficient de Taylor (1) est égal à la composée hkr(td(M,Q))12:Tpoly(M)Dpoly(M) de l'action (par contraction) de (td(M,Q))12k0(Ωk(M))k sur Tpoly(M) avec l'application de Hochschild–Kostant–Rosenberg et (2) respecte les structures d'algèbres associatives en cohomologie. Comme application, nous prouvons la conjecture de Kontsevich–Shoikhet : il existe un théorème de type Kontsevich–Duflo valable pour toute variété différentielle graduée de dimension finie.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.11.017

Hsuan-Yi Liao 1; Mathieu Stiénon 1; Ping Xu 1

1 Department of Mathematics, Pennsylvania State University, USA
@article{CRMATH_2018__356_1_27_0,
     author = {Hsuan-Yi Liao and Mathieu Sti\'enon and Ping Xu},
     title = {Formality theorem for differential graded manifolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {27--43},
     publisher = {Elsevier},
     volume = {356},
     number = {1},
     year = {2018},
     doi = {10.1016/j.crma.2017.11.017},
     language = {en},
}
TY  - JOUR
AU  - Hsuan-Yi Liao
AU  - Mathieu Stiénon
AU  - Ping Xu
TI  - Formality theorem for differential graded manifolds
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 27
EP  - 43
VL  - 356
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crma.2017.11.017
LA  - en
ID  - CRMATH_2018__356_1_27_0
ER  - 
%0 Journal Article
%A Hsuan-Yi Liao
%A Mathieu Stiénon
%A Ping Xu
%T Formality theorem for differential graded manifolds
%J Comptes Rendus. Mathématique
%D 2018
%P 27-43
%V 356
%N 1
%I Elsevier
%R 10.1016/j.crma.2017.11.017
%G en
%F CRMATH_2018__356_1_27_0
Hsuan-Yi Liao; Mathieu Stiénon; Ping Xu. Formality theorem for differential graded manifolds. Comptes Rendus. Mathématique, Volume 356 (2018) no. 1, pp. 27-43. doi : 10.1016/j.crma.2017.11.017. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2017.11.017/

[1] R. Bandiera Descent of Deligne–Getzler ∞-groupoids, 2017 | arXiv

[2] R. Bandiera; Z. Chen; M. Stiénon; P. Xu Shifted derived Poisson manifolds associated with Lie pairs, 2017 | arXiv

[3] F. Bayen; M. Flato; C. Fronsdal; A. Lichnerowicz; D. Sternheimer Deformation theory and quantization. I. Deformations of symplectic structures, Ann. Phys., Volume 111 (1978) no. 1, pp. 61-110 MR 0496157 (58 #14737a)

[4] D. Calaque; V. Dolgushev; G. Halbout Formality theorems for Hochschild chains in the Lie algebroid setting, J. Reine Angew. Math., Volume 612 (2007), pp. 81-127 (MR 2364075)

[5] D. Calaque; C.A. Rossi Lectures on Duflo Isomorphisms in Lie Algebra and Complex Geometry, EMS Ser. Lect. Math., European Mathematical Society (EMS), Zürich, 2011 (MR 2816610)

[6] D. Calaque; M. Van den Bergh Hochschild cohomology and Atiyah classes, Adv. Math., Volume 224 (2010) no. 5, pp. 1839-1889 (MR 2646112)

[7] A.S. Cattaneo; G. Felder Relative formality theorem and quantisation of coisotropic submanifolds, Adv. Math., Volume 208 (2007) no. 2, pp. 521-548 (MR 2304327)

[8] A.S. Cattaneo; G. Felder; L. Tomassini From local to global deformation quantization of Poisson manifolds, Duke Math. J., Volume 115 (2002) no. 2, pp. 329-352 (MR 1944574)

[9] A.S. Cattaneo; D. Fiorenza; R. Longoni On the Hochschild–Kostant–Rosenberg map for graded manifolds, Int. Math. Res. Not. (2005) no. 62, pp. 3899-3918 MR 2202177 (2007e:58004)

[10] Z. Chen; M. Xiang; P. Xu Atiyah and Todd classes arising from integrable distributions, 2017 | arXiv

[11] V. Dolgushev Covariant and equivariant formality theorems, Adv. Math., Volume 191 (2005) no. 1, pp. 147-177 MR 2102846 (2006c:53101)

[12] V. Dolgushev; D. Tamarkin; B. Tsygan Formality theorems for Hochschild complexes and their applications, Lett. Math. Phys., Volume 90 (2009) no. 1–3, pp. 103-136 (MR 2565036)

[13] V. Dolgushev; D. Tamarkin; B. Tsygan Formality of the homotopy calculus algebra of Hochschild (co)chains, 2008 | arXiv

[14] M. Duflo Caractères des groupes et des algèbres de Lie résolubles, Ann. Sci. Éc. Norm. Supér. (4), Volume 3 (1970), pp. 23-74 (MR 0269777)

[15] C. Emmrich; A. Weinstein (Prog. Math.), Volume vol. 123, Birkhäuser Boston, Boston, MA (1994), pp. 217-239 (MR 1327535)

[16] B.V. Fedosov A simple geometrical construction of deformation quantization, J. Differ. Geom., Volume 40 (1994) no. 2, pp. 213-238 MR 1293654 (95h:58062)

[17] D. Fiorenza; M. Manetti L structures on mapping cones, Algebra Number Theory, Volume 1 (2007) no. 3, pp. 301-330 (MR 2361936)

[18] M. Gerstenhaber; S.D. Schack Algebraic cohomology and deformation theory, Il Ciocco, 1986 (NATO Adv. Stud. Inst. Ser., Ser. C, Math. Phys. Sci.), Volume vol. 247, Kluwer Acad. Publ., Dordrecht (1988), pp. 11-264 (MR 981619)

[19] M. Kontsevich Deformation quantization of Poisson manifolds, Lett. Math. Phys., Volume 66 (2003) no. 3, pp. 157-216 MR 2062626 (2005i:53122)

[20] H.-Y. Liao, M. Stiénon, Formal exponential map for graded manifolds, Int. Math. Res. Not., rnx130, . | DOI

[21] H.-Y. Liao; M. Stiénon; P. Xu Formality and Kontsevich–Duflo-type theorems for Lie pairs, 2016 | arXiv

[22] D. Manchon; C. Torossian Cohomologie tangente et cup-produit pour la quantification de Kontsevich, Ann. Math. Blaise Pascal, Volume 10 (2003) no. 1, pp. 75-106 (MR 1990011)

[23] D. Manchon; C. Torossian Erratum: “Tangent cohomology and cup-product for the Kontsevich quantization”, Ann. Math. Blaise Pascal, Volume 10 (2003) no. 1, pp. 75-106 MR1990011 (in French) Ann. Math. Blaise Pascal, 11, 1, 2004, pp. 129-130 MR 2077241

[24] M. Manetti, Lie methods in deformation theory, work in progress.

[25] Y.I. Manin Gauge Field Theory and Complex Geometry, Grundlehren Math. Wiss., Fundamental Principles of Mathematical Sciences, vol. 289, Springer-Verlag, Berlin, 1997 (Translated from the 1984 Russian original by N. Koblitz and J.R. King, with an appendix by Sergei Merkulov. MR 1632008)

[26] R.A. Mehta Q-algebroids and their cohomology, J. Symplectic Geom., Volume 7 (2009) no. 3, pp. 263-293 (MR 2534186)

[27] R.A. Mehta Supergroupoids, double structures, and equivariant cohomology, 2006 | arXiv

[28] R.A. Mehta; M. Stiénon; P. Xu The Atiyah class of a dg-vector bundle, C. R. Math. Acad. Sci. Paris, Volume 353 (2015) no. 4, pp. 357-362 (MR 3319134)

[29] M. Pevzner; C. Torossian Isomorphisme de Duflo et la cohomologie tangentielle, J. Geom. Phys., Volume 51 (2004) no. 4, pp. 487-506 (MR 2085348)

[30] B. Shoikhet On the Duflo formula for L-algebras and Q-manifolds, 1998 | arXiv

[31] D.E. Tamarkin Operadic Proof of M. Kontsevich's Formality Theorem, ProQuest LLC, Ann Arbor, MI, 1999 Thesis (Ph.D.)–The Pennsylvania State University MR 2699544

[32] T. Willwacher The homotopy braces formality morphism, Duke Math. J., Volume 165 (2016) no. 10, pp. 1815-1964 (MR 3522653)

[33] P. Xu Quantum groupoids, Commun. Math. Phys., Volume 216 (2001) no. 3, pp. 539-581 MR 1815717 (2002f:17033)

Cited by Sources:

Research partially supported by NSF grants DMS-1406668 and DMS-1707545.

Comments - Policy